# SDR DL72W960929

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Act Support
- Condition: Cracked
- Location: Nr 8 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO-INCH CRACK IN NR 8 SLAT OUTBOARD ACTUATOR SUPPORT WHILE SHOWING MAINTENANCE LOCATION OF CRACK AT INBOARD SUPPORT.  REPAIR PER M/M 57-20-21.
